# SDR 9504459978

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9342
- Make and model: Doug DC-9-31
- Aircraft serial: 47391
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: T Ducts
- Part number: 5919526
- Condition: Lack Of Lube
- Location: Le Flaps
- Stage of operation: UK
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

SLAT DISAGREEMENT LIGHT ILLUMINATED DURING SLAT EXTENSION.  AIRCRAFT ROLLED SLIGHTLY TO THE LEFT.  VISUAL INSPECTION INDICATED LEFT SLAT TO BE FULLY EXTENDED AND RIGHT SLAT APPROXIMATELY .75 EXTENDED.  INDICATED AIRSPEED WAS 200-220 KNOTS.  FLIGHT CONTINUED AND LANDED WITHOUT INCIDENT.  LUBED SLAT TELESCOPING DUCTS.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
